BROWSE

Related Scientist

Researcher

원준영
기하학 수리물리 연구단
more info

Okounkov bodies associated to pseudoeffective divisors II

Cited 2 time in webofscience Cited 0 time in scopus
146 Viewed 9 Downloaded
Title
Okounkov bodies associated to pseudoeffective divisors II
Author(s)
Sung Rak Choi; Jinhyung Park; Joonyeong Won
Publication Date
2017-06
Journal
TAIWANESE JOURNAL OF MATHEMATICS, v.21, no.3, pp.601 - 620
Publisher
MATHEMATICAL SOC REP CHINA
Abstract
We first prove some basic properties of Okounkov bodies and give a characterization of Nakayama and positive volume subvarieties of a pseudoeffective divisor in terms of Okounkov bodies. Next, we show that each valuative and limiting Okounkov bodies of a pseudoeffective divisor which admits the birational good Zariski decomposition is a rational polytope with respect to some admissible flag. This is an extension of the result of Anderson-Küronya-Lozovanu about the rational polyhedrality of Okounkov bodies of big divisors with finitely generated section rings. © 2017, Mathematical Society of the Rep. of China. All rights reserved
URI
https://pr.ibs.re.kr/handle/8788114/3687
ISSN
1027-5487
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > Journal Papers (저널논문)
Files in This Item:
2017_JYW_Okounkov bodies associated to pseudoeffective divisors II.pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse